Journal of Differential Geometry

A class of Riemannian metrics on a manifold

Hideki Omori

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 2, Number 3 (1968), 233-252.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214428438

Digital Object Identifier
doi:10.4310/jdg/1214428438

Mathematical Reviews number (MathSciNet)
MR0239625

Zentralblatt MATH identifier
0175.18901

Subjects
Primary: 57.50

Citation

Omori, Hideki. A class of Riemannian metrics on a manifold. J. Differential Geom. 2 (1968), no. 3, 233--252. doi:10.4310/jdg/1214428438. https://projecteuclid.org/euclid.jdg/1214428438


Export citation